Sobolev–Besov spaces of measurable functions

Volume 201 / 2010

Hans Triebel Studia Mathematica 201 (2010), 69-86 MSC: Primary 46E35. DOI: 10.4064/sm201-1-6

Abstract

The paper deals with spaces ${\bf L}^s_p ({\mathbb R}^n)$ of Sobolev type where $s>0$, $0< p \le \infty$, and their relations to corresponding spaces ${\bf B}^s_{p,q} ({\mathbb R}^n)$ of Besov type where $s>0$, $0< p \le \infty$, $0< q \le \infty$, in terms of embedding and real interpolation.

Authors

  • Hans TriebelMathematisches Institut
    Fakultät für Mathematik und Informatik
    Friedrich-Schiller-Universität Jena
    07737 Jena, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image